MAUDE Adverse Event Report: COOK INC ULTRATHANE COPE NEPHROURETEROSTOMY SET; LJE CATHETER, NEPHROSTOMY

COOK INC ULTRATHANE COPE NEPHROURETEROSTOMY SET; LJE CATHETER, NEPHROSTOMY
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that the hub of the device separated.The device was originally placed on (b)(6) 2017.The separation occurred on (b)(6) 2017, and it necessitated the removal and replacement of the device.No further complications were reported.
 
Additional Manufacturer Narrative
Corrected information: the device was originally placed on (b)(6) 2017.User facility, company representative.Investigation - evaluation: a review of the complaint history, drawings, device history record, documentation, instructions for use (ifu), manufacturing instructions, and quality control data was conducted during the investigation.A review of the device history record for the lot in question revealed two non-conformances; however this product was scrapped prior to completion of the finished lot.There have been no other complaints in reference to this lot number.The complaint device was not returned; therefore, no physical examination and testing could be performed.However, an image was included in the complaint which showed the mac-loc assembly and connector cap separated from the flared tubing outside of the patient.However, with the photo alone, we were unable to determine if the tubing flare was too small.Based on the information provided, the results of our investigation, and without visual inspection of the affected device and dimensional measurement of the tubing flare, we are unable to determine with certainty the root cause.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
ULTRATHANE COPE NEPHROURETEROSTOMY SET
Common Device Name
LJE CATHETER, NEPHROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6816211
Report Number1820334-2017-02537
Device Sequence Number18866679
Product Code LJE
UDI-Device Identifier00827002481763
UDI-Public(01)00827002481763(17)191121(10)7461454
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberULT8.5-8.5-24-NUCL-B-RH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date12/05/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;